Entry Dassow:1991:DSA from tcs1990.bib

Last update: Wed Sep 26 02:11:46 MDT 2018                Valid HTML 4.0!

Index sections

Top | Symbols | Numbers | Math | A | B | C | D | E | F | G | H | I | J | K | L | M | N | O | P | Q | R | S | T | U | V | W | X | Y | Z

BibTeX entry

@Article{Dassow:1991:DSA,
  author =       "J. Dassow and H. Jurgensen",
  title =        "Deterministic soliton automata with a single exterior
                 node",
  journal =      j-THEOR-COMP-SCI,
  volume =       "84",
  number =       "2",
  pages =        "281--292",
  day =          "29",
  month =        jul,
  year =         "1991",
  CODEN =        "TCSCDI",
  ISSN =         "0304-3975 (print), 1879-2294 (electronic)",
  ISSN-L =       "0304-3975",
  bibdate =      "Sat Nov 22 13:24:22 MST 1997",
  bibsource =    "http://www.math.utah.edu/pub/tex/bib/tcs1990.bib",
  acknowledgement = ack-nhfb,
  classification = "A0210 (Algebra, set theory, and graph theory);
                 A0340K (Waves and wave propagation: general
                 mathematical aspects); C1160 (Combinatorial
                 mathematics); C4220 (Automata theory)",
  corpsource =   "Sektion Math., Tech. Univ. Magdeburg, Germany",
  fjournal =     "Theoretical Computer Science",
  journal-URL =  "http://www.sciencedirect.com/science/journal/03043975/",
  keywords =     "automaton theory; deterministic automata;
                 deterministic soliton paths; deterministic state
                 transitions; graph theory; single exterior node;
                 soliton switching; solitons; strongly deterministic
                 soliton automata; underlying graphs",
  pubcountry =   "Netherlands",
  treatment =    "T Theoretical or Mathematical",
}

Related entries